# SDR UPS04242590

- Difficulty date: May 31, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 19,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK IN NLG WHEEL WELL WALL AT LBL 24, BS 285 APPROX.  REPAIR CARRIED OUT IAW SRM 51-40-2, 51-40-07 & MM 32-33-51.
